Open Access
Translator Disclaimer
2001 Irrationality measures of $\log 2$ and $\pi/\sqrt{3}$
Nicolas Brisebarre
Experiment. Math. 10(1): 35-52 (2001).

Abstract

Using a class of polynomials that generalizes Legendre polynomials, we unify previous works of E. A. Rukhadze, A. K. Dubitskas, M. Hata, D. V. and G. V. Chudnovsky about irrationality measures of $\log 2$ and $\pi/\sqrt{3}$

Citation

Download Citation

Nicolas Brisebarre. "Irrationality measures of $\log 2$ and $\pi/\sqrt{3}$." Experiment. Math. 10 (1) 35 - 52, 2001.

Information

Published: 2001
First available in Project Euclid: 30 August 2001

zbMATH: 0982.11040
MathSciNet: MR1 821 570

Subjects:
Primary: 11Jxx
Secondary: 33C45

Rights: Copyright © 2001 A K Peters, Ltd.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.10 • No. 1 • 2001
Back to Top